# SDR SWAA2024010213668

- Difficulty date: October 22, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 259.5 AND STRINGER 8R AT PASSENGER CABIN 2023-652122<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC600D; S/N: 220273012; DUE DATE: 17-DEC-23.;[02] REPAIRED FRAME BS 259.5 AND BTW STR 8R TO STR 12R AT PASSENGER CABIN IAW EA 23-153-03257 AND 23-153-03257-WIP1. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPAIRED FRAME BS 259.5 AND BTW STR 8R TO STR 12R AT PASSENGER CABIN IAW EA 23-153-03257 AND 23-153-03257-WIP1. RII. SEE INDIVIDUAL SIGN-OFFS BELOW.
